# SDR 08FDEA00422

- Difficulty date: February 14, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 54,014 hours, 9,941 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ANB7216504
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW, FOUND DOOR ASSEMBLY PANEL NR 741AL WITH EDGES WORN.   REPAIRED AS PER EA 1-5280-117392,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
